# SDR AWXA200100653

- Difficulty date: December 18, 2001
- Submitted: December 19, 2001
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 30,332 hours, 13,349 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 06014
- Condition: Faulty
- Location: Cabin
- Part time: 13,527 hours, 5,412 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PHX - EEL - C - FLIGHT ATTENDANT PANEL INDICATED EMERGENCY LIGHT POWER SUPPLY FAULT LT FWD (10WL).  MAINTENANCE REMOVED AND REPLACED EMERGENCY POWER SUPPLY 10WL IAW AMM 33-51-38-000-001, OPERATIONAL CHECK WAS GOOD.
